Brown Pills in birth control packet

Patient

Q: I take birth control and the last 5 days or so are brown pills opposed to white ones which i take usually. This is my first month finishing my packet so i was wondering what happens if i dont take those brown pills and if i dont what should i do about taking the white ones instead. And why are they brown?

Symptoms:  No symptoms
Doctor

A:   Hello,
The last 7 pill sin the pack are generally placebo pills to initiate periods in a 28 day pack. This pack if it has brown pills, then its likely that you have purchased a different brand and you must check the instruction leaflet provided to know when to take them depending on if its a continuous progesterone pill only or a combined estrogen-progesterone pill.
I hope I have answered your query in detail,
wishing you good health,
regards

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews